# SDR HYIA20151203002

- Difficulty date: November 29, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: C4020329
- Aircraft time: 34,059 hours, 32,326 cycles
- System (JASC): 2140 · Heating System
- Part: Gasket
- Condition: Defective
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG SMELL OF FUEL, WHEN COCKPIT WITH THE HEATER RUNNING.  R & R THE HEATER FUEL FILTER GASKET & PUMP OUTLET FITTING.  OPERATIONALLY CHECKED GOOD.
